# SDR CA130917001

- Difficulty date: September 17, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Lear 35A
- Aircraft time: 21,674 hours
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Corroded
- Location: Anti-Skid Sys
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ONE TIRE BLOWN ON LANDING, THEN TWO TIRES BLOWN ON SECOND LANDING.  FIRST THOUGHT TO BE CAUSE BY SURFACE CONDITION AND CREW, FINAL CONCLUSION: ANTI-SKID SYS DID NOT FUNCTION CORRECTLY,  FOUND ANTI-SKID COMPUTER GROUND CORRODED, COMPUTER WAS SERVICEABLE, LT ANTI-SKID VALVE CONNECTOR WIRE PIN A SHEARED BY CORROSION.
